On a global solution of some quasilinear hyperbolic equation

Kenji Nishihara

Research output: Contribution to journalArticle

70 Citations (Scopus)
Original languageEnglish
Pages (from-to)437-459
Number of pages23
JournalTokyo Journal of Mathematics
Volume7
Issue number2
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Quasilinear Hyperbolic Equation
Global Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a global solution of some quasilinear hyperbolic equation. / Nishihara, Kenji.

In: Tokyo Journal of Mathematics, Vol. 7, No. 2, 1984, p. 437-459.

Research output: Contribution to journalArticle

Nishihara, Kenji. / On a global solution of some quasilinear hyperbolic equation. In: Tokyo Journal of Mathematics. 1984 ; Vol. 7, No. 2. pp. 437-459.
@article{27a218331e2246d7a765ba27770a6c76,
title = "On a global solution of some quasilinear hyperbolic equation",
author = "Kenji Nishihara",
year = "1984",
doi = "10.3836/tjm/1270151737",
language = "English",
volume = "7",
pages = "437--459",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On a global solution of some quasilinear hyperbolic equation

AU - Nishihara, Kenji

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84972528332&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972528332&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270151737

DO - 10.3836/tjm/1270151737

M3 - Article

AN - SCOPUS:84972528332

VL - 7

SP - 437

EP - 459

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -